BAKER DRIVE ELEMENTARY SCHOOL KINDERGARTEN – Gradual Entry SEPTEMBER 10TH – September 22nd



Welcome to the Baker Drive Community!

Baker Bear Families, it was wonderful to meet you at our drive-thru *Welcome to Kindergarten* event in June. We are so looking forward to having you join our school community. It is our sincere hope that you and your child are even more excited than before about starting Kindergarten. The schedule below has been created to ensure that students feel comfortable and join the community little-by-little over the next few weeks. Our first meeting, on the first day of school – Thursday, September 10th – is a quick "hello", and a chance for families to sign up for a *Welcoming Conversation* with our kindergarten teachers. All staff, students and families will be maintaining social distancing on the first Thursday. We have decided to meet at our beautiful outdoor classroom (behind the gravel field) which will allow us to be "together apart". We look forward to seeing you soon!



Please keep in mind children should not attend if they have any sign of illness.

Anytime you will not be attending please complete the absence form <u>here</u>

Gradual Entry Schedule

On the next page is the schedule for all <u>Kindergarten</u> students during the first two weeks of school (extending the length of stay each time), from **September 10th – September 22nd**.

Gradual Entry Schedule on next page.

Thursday, September 10th

15 minute check-in and story time

Please meet at our *outdoor classroom* for a story and to choose a time for your *Welcome Conversation* with the Kindergarten teachers - times are Friday (Montessori only) or Monday & Friday (Neighbourhood). Please look for the canopy and signage. It is up to the family whether the kindergartener participates in the Welcome Conversation. Siblings cannot attend on school grounds due to Health and Safety restrictions.

Please see schedule below for assigned morning check in times at the school – by LAST Name - which are same times as older siblings attending Baker Drive. Children and staff will remain physically distanced.

New Kindergarten - Meet at outdoor classroom (log seating area at the rear of the school)

Thursday,	Groups of Students
September 10	By Last Name
9:00-9:15 am	A-Dol
9:30-9:45 am	Dos-Hea
10:00-10:15 am	Hi-Lim
10:30-10:45 am	Lin-Pe
11:00-11:15 am	Pi-Sr
11:30-11:45 am	StZ

Friday, September 11th:

Welcoming Conversations to be held outside at Baker Drive

Kindergartens NOT in attendance but are welcome to join parents during conversation (no siblings)

Monday, September 14th:

Welcoming Conversations to be held outside at Baker Drive.

Kindergartens NOT in attendance but welcome to join parent during welcoming conversation (no siblings)

Gradual Entry Schedule in Learning Group/Class

As classes will not be confirmed until Monday, families will know whether they are Group A or Group B by end of day Tuesday.

Tuesday, September 15 th : 1.5 hours	Group A → 9:05-10:35 am
---	-------------------------

Group $B \rightarrow 1:05-2:35$ pm

Kindies only – please send a snack.

Wednesday, September 16th: 1.5 hours Group $A \rightarrow 9:05-10:35$ am

		Group B → 1:05-2:35 pm
	Kindies only -	please send a small snack for your child.
Thursday, September 17 th :	2 hours	Group A → 9:05-11:05 am
		Group B → 12:45-2:45pm
	Kindies only -	please send a small snack for your child.
Friday, September 18 th :	2 hours	Group A → 9:05-11:05am
		Group B → 12:30-2:30pm.
	Kindies only -	please send a small snack for your child.
Monday, September 21st:	3 hours	9:05 am -12:05 pm (Group A&B same time)
	Kindies only -	please send a small snack for your child
Tuesday, September 22 nd :	4 hours	9:05 am to 1:05 pm (Group A&B same time)
	Kindies only -	please send a small snack and lunch.
	all utensils nee	eded must be brought from home.
Wednesday, September 2	3rd: Full Da	ıys Begin – ARRIVE at 9:00am for a 9:05 start
	PICK U	IP 2:50 pm
		i small snack and a packed lunch for your nsils needed must be brought from home.
	Please ensure all school documents are completed, schoo supply fees are paid, and students have extra clothing at school. You will receive further information about Kindergarten supplies and start up routines at your Welcoming Conversations.	